KEFN—Issues/Programs List SECOND QUARTER 2008

KEFN, licensed to Eternal Family Network, is the only over the air television station that offers full-time Catholic television programming. KEFN operates non-commercially. According to The Official Catholic Directory, 2006, as of January 1, 2006 there were 555,750 Catholic residents within the Archdiocese of St. Louis, which encompasses the city of St. Louis and the ten surrounding counties in east central Missouri (the total 2000 Census population of the civil jurisdictions within the Archdiocese was 2,118,721; Catholics made up 26.23% of this number).

Unique among St. Louis area television stations, KEFN views the world through the prism of Catholic theology, faith and morals. With this viewpoint, KEFN believes that five overarching "problems, issues and needs" of the St. Louis community are unchanging: (1) The Need to Save One's Immortal Soul; (2) Faith, Morals and Character; (3) Problems in the Secular Society including but not limited to Divorce, Abortion, Euthanasia, Poverty and Crime; (4) Children's Intellectual and Spiritual Development; and (5) General Public Affairs from a Catholic Perspective.

ISSUE #1—Need to Save One's Immortal Soul

Program: Holy Mass Dates: weekdays

Time: 7:00-8:00 a.m. (live); 6:00-7:00 pm (repeated) daily.

Duration: 1 hour Frequency: daily Type: Religious

Description: Worship and a homily in the Catholic tradition

Program: The Journey Home

Dates: Monday

Time: 7:00-8:00 pm CT

Duration: 1 hour Frequency: Weekly Type: Religious

Description: Host Marcus Grodi, a one-time Presbyterian minister, interviews

interesting guests who discuss their roads to conversion to the Roman

Catholic religion.

ISSUE #2 –Faith, Morals and Character

Program: Threshhold of Hope

Date: Tuesday (live); rebroadcast at other dates and times

Time: 9:00-10:00 pm CT

Duration: 1 hour Frequency: Weekly Type: Religious

Description: This program is hosted by Rev. Mitchell Pacwa, S. J., who holds a Ph.D.

in Old Testament studies from Vanderbilt University, has served as a college theology professor, is an expert on the Holy Land and speaks several languages. "Father Mitch" engages in an in-depth examination of Blessed John Paul II's encyclical letter, *Fides et Ratio*. He looks at the late Pope's attempts to use the Holy Scriptures and the Faith of the Roman Catholic Church to answer the important questions about the meaning of

human life and death, of evil and good, of our final destiny

Program: EWTN Live
Date: Wednesday
Time: 7:00-8:00 pm CT

Duration: 1 hour Frequency: Weekly

Type: Religious/Public Affairs

Description: Each week, "Father Mitch" interviews various guests in order to edify the

audience on the Catholic faith and morals.

ISSUE #3—Problems Encountered in the Secular Society

Program: The Choices We Face

Date: Tuesday

Time: 4:30-5:00 pm CT Duration: 30 minutes

Frequency: Weekly

Type: Religious/Public Affairs

Description: Topics such as marriage, relationships, abortion, euthanasia, etc. are

discussed on this program.

Program: Life on the Rock

Date: Thursday

Time: 7:00-8:00 pm CT

Duration: 1 hour Frequency: Weekly

Type: Religious/Public Affairs

Description: This program is designed for teenagers and young adults. Different guests

each week discuss topics relating to faith and morals applicable to all

viewers, but with emphasis on adolescents and young adults

ISSUE #4—Children's Intellectual and Spiritual Development

Program: Faith Factory
Date: Weekdays

Time: 3:00-4:00 pm CT

Duration: 1 hour Frequency: Daily

Type: Educational/Informational

Description: This is a programming block which consists of various program titles which vary day to day, including "Great Bible Discovery Series", "Image of God", "Animated Stories from the New Testament", "My Little Angels", "Children Behold Your Mother", "We Are Catholic", "Adventures of the Apostle Paul", "The Donut Man", "Bed Bug Bible Gang" and "The Storykeepers". All of these programs are designed to instill and grow moral values and virtue in children of varying ages; and teach children about faith and morals; the Catholic sacraments and the saints; and how to pray.

ISSUE #5 – Public Affairs

Program: EWTN Bookmark

Date: Sundays, Mondays, Wednesdays, Saturdays

Time: Su 8:30 a.m.; M 4:00 a.m.; W 4:30 p.m.; Sa 8:00 p.m.

Duration: 30 minutes Frequency: see above Type Public Affairs

Description: Interviews with authors of timely, recent books dealing with public affairs,

religion, faith and morals

Program: The World Over

Date: Fridays (live); rebroadcast other times

Time: 7:00-8:00 p.m.
Duration: 60 minutes
Frequency: Weekly
Type Public Affairs

Description: Host Raymond Arroyo, News Director of the EWTN television network,

anchors this weekly program, which features news reports from a Catholic

perspective and interviews with prominent Catholic figures.

An EWTN publication, "Wings" newsletter, from a representative week during this quarter, is attached.

Week of April 4, 2008



UPDATE ON MOTHER >

FAMILY NEWSLETTER >

HOLY FATHER'S PRAYER
INTENTIONS FOR 2006

NOW VIEW ALL OF EWIN'S WORLDWIDE BROADCASTS ~ USA, UK, AFRICA, EUROPE AND MORE...



FEATURES

WHAT'S NEW >

"Jean's Rome" - Insights and Observations from the Heart of the Church

Podcasting >

RELIGIOUS CATALOGUE FEATURED ITEMS

1962 DAILY MISSAL (MOTU PROPRIO EDITION)



LIBRARY RECENT ADDITIONS

Father Edward McNamara - Saints' Prayers

for Souls in Purgetory

Cardinal Tarcisio Bertone - Address at the

University of Havana, Cuba 🏲

Pope Benedict XVI - Ad limins

Apostolorum: Bishops' Conference of El

Salvador

Opus Del Opens its Doors to Breryone Archbishop Gianfranco Ravasi - Oremus

et pro ludgels of the Good Friday Liturgy

Pope Benedict XVI - St. Les the Great 🧎

SPECIAL CELEBRATION
LIVE APRIL 6 AT 8AM ET

MISSA CANTATA MASS IN THE EXTRAORDINARY FORM

SUNG MASS FOR SECOND SUNDAY AFTER EASTER
THE TRADITIONAL LATIN MASS FROM THE SHRINE
OF THE MOST BLESSED SACRAMENT.

LEARN MORE



SPECIAL PROGRAMMING FOR THE WEEK *****

MISSA CANTATA -

MASS IN THE EXTRAORDINARY FORM ~ LIVE 2 hrs.

The Traditional Latin Mass from the Shrine of the Most Blessed Secrament. 4/6/2006 6:00 AM ET & 5:00 AM PT

WORLD APOSTOLIC CONGRESS ON MERCY CLOSING MASS- LIVE 90 min

Closing Mass of the World Apostolic Congress on Mercy celebrated by Cardinal Schoenborn
Sun 4/06/08 4:00 AM ET & 1:00 AM PT LIVE
Sun 4/06/08 5:00 PM ET & 2:00 PM PT Encore

FRANCISCAN UNIVERSITY PRESENTS 1 hr

Pope Benedict XVI and Jesus of Nazareth Sun 04/06/06 10:00 PM ET & 7:00 PM PT Tue 04/06/05 2:00 PM & 11:00 AM PT

CELEBRATION OF THE WORD - LIVE 90min Mon 04/07/05 11:30 AM ET & 5:30 AM PT

Three are US Eastern and Pacific

Special programming achedule is subject to change without notice.

EWTN LIVE SHOWS

LIVE Shows allow viewers to get involved via email and telephone.

FRIDAY - APRIL 5, SPM ET & SPM PT THE WORLD OVER - Carl Anderson, Supreme Knight of the Knights of Columbus: His book, A Civilization of Love: What Every Catholic Can Do to Transform the World.

SUNDAY - APRIL 6, 7PM ET & 4PM PT SUNDAY NIGHT: LIVE WITH FR.

GROESCHEL Divine Mercy Conference in Rome more

MONDAY - APRIL 7, SPM ET & SPM PT THE JOURNEY HOME - Roselind Moss
Jewish convert

TUESDAY - APRIL 8, 7PM ET & 4PM PT MOTHER ANGELICA LIVE GLASSIC Romana 7:14

TUESDAY - APRIL 8, 10PM ET & 7PM PT THRESHOLD OF HOPE

WEDNESDAY - APRIL 9 19, SPM ET & SPM PT EWTN LIVE Guests Fr. Thomas Dubey more)

THURSDAY - APRIL 10, SPM ET & SPM PT LIFE ON THE ROCK Guest Mark Berchern National Evange@zation Teams | more |

All Times US Eastern & Pacific



EWTN RADIO

FOR QUESTIONS OR MORE INFORMATION ABOUT ENTH CONTACT VIEWER RESPONSE

AT: ylawardlawin.com

BATN brings you more ways to hear the Holy Father during his visit to Americal

BATM's complete coverage of all of the papel events begins Tuesday April 15, and is hosted by Raymond Arroyo. Listen on BATM AM and FM stations across America, shortwave around the world, online (right here on your computer), Strice Satellite Radio (channel 150), XM Satellite Radio (channel 150), XM Satellite Radio (channel 234/Spanish) for this special event!



The best and most complete coverage of the Holy Father's trip to America, on the BWTN Global Catholic Radio Networld

(All times US Eastern.)

If you would like to help bring a BWTN Radio affiliate to your area, contact BWTN Radio National Marketing Manager John Pape at hecoglewin.com for further information.

Find an EWTN Radio station in your area

EWTN BOOKMARK more)



A Civilization of Love: What Every Catholic Can Do to Transform the World Carl Anderson

Carl Anderson, Supreme Knight of the Knights of Columbus, take about A Civilization of Love: What Every Catholic Can Do to Transform the World. Benedict XVIs vision for his papercy, the continuation of John Paul its aim to "build a civilization of love," is laid out with passion and practicality in this message of hope to all Christians.

A Civilization of Love in available from EVTN Religious Catalogue.

EWTN HOME VIDEO HIGHLIGHT



The beloved epic miniseries, St. Terese of Autle, is EWTN Home Video's Highlight for April. The 3-disc set on the life of this great seint and myelic was shot on-location in Spain, in Spanish with English sub-tities, included are a 16-page Collector's booklet and other special features.

St. Terese of Avile is available through EVTN's Religious Catalogue.